MathSciNet Relay Station
MathSciNet bibliographic data
MR1787646 (2001k:37036) 37C30 (11N45)
Noorani, Mohd. Salmi Md. Mertens theorem and closed orbits of ergodic toral automorphisms. Bull. Malaysian Math. Soc. (2) 22 (1999), no. 2, 127–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement